| Catalog Number |
363048 |
| Medical Device Problem Code |
Overfill (2404)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® plus citrate tube, 10 samples were overfilled.There was no health impact or consequences reported.
Event or Problem Description
It was reported while using bd vacutainer® plus citrate tube, an unspecified number of samples were overfilled.There was no health impact or consequences reported.
Additional Manufacturer Narrative
The following fields were updated due to additional information: b5."it was reported while using bd vacutainer® plus citrate tube, an unspecified number of samples were overfilled.There was no health impact or consequences reported." investigation summary: bd received one photo for investigation, which indicated a satisfactory draw level.Additionally, 20 retained samples were functionally tested for draw volume and all tubes tested within specification requirements.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: draw volume.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.